# SDR AALA20090605TUL28

- Difficulty date: May 29, 2009
- Submitted: June 19, 2009
- Operation: Air carrier
- Aircraft: N7521A
- Make and model: Doug DC-9-82
- Aircraft serial: 49898
- Aircraft time: 56,028 hours, 28,884 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE CORRODED FROM LONGERON 29 LEFT TO LONGERON 29 RIGHT.  SPLICED IN NEW SECTION OF SHEAR TIE AT STATION 1287 BETWEEN LONGERON 29 LEFT TO LONGERON 29 RIGHT PER SRM 53-03-00 FIGURE 3.
